Volume 13, Number 1 (March 2014)                   JIRSS 2014, 13(1): 69-82 | Back to browse issues page


XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Olapade A K. The Type I Generalized Half Logistic Distribution . JIRSS. 2014; 13 (1) :69-82
URL: http://jirss.irstat.ir/article-1-257-en.html

Abstract:   (6121 Views)

In this paper, we considered the half logistic model and derived a probability density function that generalized it. The cumulative distribution function, the $n^{th}$ moment, the median, the mode and the 100$k$-percentage points of the generalized distribution were established. Estimation of the parameters of the distribution through maximum likelihood method was accomplished with the aid of computer program and a theorem that relate the generalized distribution to Pareto distribution was stated and proved. Finally, we obtained the distributions of some order statistics from the generalized half logistic distribution.

Full-Text [PDF 139 kb]   (2197 Downloads)    

Received: 2014/03/17 | Accepted: 2014/03/17 | Published: 2014/03/17

Add your comments about this article : Your username or email:
Write the security code in the box

© 2015 All Rights Reserved | Journal of The Iranian Statistical Society